# SDR MTNA20220728001

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 39,910 hours, 41,383 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLIGHT, WITH THE AUTOMATIC PRESSURIZATION ALREADY DEFERRED, THE CREW RECEIVED AN EXCESSIVE CABIN ALTITUDE WARNING AND CONTINUOUS CHIME. AFTER CONSULTING THE QRH, THE CREW DECLARED AN EMERGENCY AND RETURNED TO INDIANAPOLIS WITHOUT FURTHER INCIDENT. MAC MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE MANUAL PRESSURIZATION CONTROL.
